# SDR AALA20171204010

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION AT FLOORBEAM ON UPPER SURFACE OF UPPER "T" CAP AT STA 947.5 APPROXIMATELY 50" RIGHT BUTTLINE 9 TO RIGHT BUTTLINE 61 PROTRUDING FROM UNDER GALLEY MOUNT. INSTALLED UPPER "T" CHORD AT STA 947.5 PER SRM 53-70-51-2R-5, ALTERNATIVE 2.
